Previous |  Up |  Next


Title: On $r$-dimensional integrals in $(r+1)$-space (English)
Author: Král, Josef
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 11
Issue: 4
Year: 1961
Pages: 626-628
Summary lang: Russian
Category: math
MSC: 28.40
idZBL: Zbl 0191.05904
idMR: MR0132146
DOI: 10.21136/CMJ.1961.100487
Date available: 2008-06-09T13:12:40Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_11-1961-4_10.pdf 378.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo